RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Slyusarchuk, Vasilii Efimovich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 38

Number of views:
This page:1935
Abstract pages:7073
Full texts:2168
References:745
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8617
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191476

Publications in Math-Net.Ru
2017
1. V. E. Slyusarchuk, “Necessary and sufficient conditions for the existence and uniqueness of a bounded solution of the equation $\dfrac{dx(t)}{dt}=f(x(t)+h_1(t))+h_2(t)$”, Mat. Sb., 208:2 (2017),  88–103  mathnet  mathscinet  elib; Sb. Math., 208:2 (2017), 255–268  isi  scopus
2. V. E. Slyusarchuk, “To Favard's theory for functional equations”, Sibirsk. Mat. Zh., 58:1 (2017),  206–218  mathnet  elib; Siberian Math. J., 58:1 (2017), 159–168  isi  elib  scopus
2016
3. V. E. Slyusarchuk, “Almost-periodic solutions of discrete equations”, Izv. RAN. Ser. Mat., 80:2 (2016),  125–138  mathnet  mathscinet  zmath  elib; Izv. Math., 80:2 (2016), 403–416  isi  scopus
2015
4. V. E. Slyusarchuk, “Conditions for the Existence of Almost-Periodic Solutions of Nonlinear Difference Equations in Banach Space”, Mat. Zametki, 97:2 (2015),  277–285  mathnet  mathscinet  zmath  elib; Math. Notes, 97:2 (2015), 268–274  isi  scopus
2014
5. V. E. Slyusarchuk, “Conditions for almost periodicity of bounded solutions of non-linear differential-difference equations”, Izv. RAN. Ser. Mat., 78:6 (2014),  179–192  mathnet  mathscinet  zmath  elib; Izv. Math., 78:6 (2014), 1232–1243  isi  scopus
6. V. E. Slyusarchuk, “The study of nonlinear almost periodic differential equations without recourse to the $\mathscr H$-classes of these equations”, Mat. Sb., 205:6 (2014),  139–160  mathnet  mathscinet  zmath  elib; Sb. Math., 205:6 (2014), 892–911  isi  scopus
2012
7. V. E. Slyusarchuk, “Bounded and periodic solutions of nonlinear functional differential equations”, Mat. Sb., 203:5 (2012),  135–160  mathnet  mathscinet  zmath  elib; Sb. Math., 203:5 (2012), 743–767  isi  scopus
2011
8. V. E. Slyusarchuk, “Necessary and Sufficient Conditions for the Existence and $\varepsilon$-Uniqueness of Bounded Solutions of the Equation $x'=f(x)-h(t)$”, Mat. Zametki, 90:1 (2011),  137–142  mathnet  mathscinet; Math. Notes, 90:1 (2011), 136–141  isi  scopus
2010
9. V. E. Slyusarchuk, “The method of local linear approximation in the theory of nonlinear functional-differential equations”, Mat. Sb., 201:8 (2010),  103–126  mathnet  mathscinet  zmath  elib; Sb. Math., 201:8 (2010), 1193–1215  isi  scopus
2009
10. V. E. Slyusarchuk, “Conditions for the invertibility of the nonlinear difference operator $(\mathscr Rx)(n)=H(x(n),x(n+1))$, $n\in\mathbb Z$, in the space of bounded number sequences”, Mat. Sb., 200:2 (2009),  107–128  mathnet  mathscinet  zmath  elib; Sb. Math., 200:2 (2009), 261–282  isi  scopus
2003
11. V. E. Slyusarchuk, “Necessary and Sufficient Conditions for the Lipschitzian Invertibility of the Nonlinear Differential Mapping $d/dt-f$ in the Spaces $L_p({\mathbb R},{\mathbb R})$, $1\le p\le\infty$”, Mat. Zametki, 73:6 (2003),  891–903  mathnet  mathscinet  zmath; Math. Notes, 73:6 (2003), 843–854  isi  scopus
2001
12. V. E. Slyusarchuk, “Necessary and sufficient conditions for the invertibility of the non-linear difference operator $(\mathscr Dx)(t)=x(t+1)-f(x(t))$ in the space of bounded continuous functions on the real axis”, Mat. Sb., 192:4 (2001),  87–98  mathnet  mathscinet  zmath; Sb. Math., 192:4 (2001), 565–576  isi  scopus
2000
13. V. E. Slyusarchuk, “Necessary and sufficient conditions for the Lipschitzian invertibility of nonlinear difference operators in the spaces $\ell_p(\mathbb Z,\mathbb R)$ with $1\leqslant p\leqslant\infty$”, Mat. Zametki, 68:3 (2000),  448–454  mathnet  mathscinet  zmath; Math. Notes, 68:3 (2000), 386–391  isi
1999
14. V. E. Slyusarchuk, “Essentially unstable solutions of difference equations in a Banach space”, Differ. Uravn., 35:7 (1999),  982–989  mathnet  mathscinet; Differ. Equ., 35:7 (1999), 992–999
15. V. E. Slyusarchuk, “Conditions for the existence of bounded solutions of non-linear differential equations”, Uspekhi Mat. Nauk, 54:4(328) (1999),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 852–853  isi  scopus
1998
16. V. E. Slyusarchuk, “Counterexample to a conjecture on smooth mappings”, Uspekhi Mat. Nauk, 53:2(320) (1998),  135–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 408–409  isi  scopus
1988
17. V. E. Slyusarchuk, “Absolutely stable systems with delay”, Differ. Uravn., 24:8 (1988),  1364–1373  mathnet  mathscinet; Differ. Equ., 24:8 (1988), 886–893
1987
18. V. E. Slyusarchuk, “Necessary and sufficient conditions for invertibility of nonautonomous functional-differential operators”, Mat. Zametki, 42:2 (1987),  262–267  mathnet  mathscinet  zmath; Math. Notes, 42:2 (1987), 648–651  isi  scopus
19. V. E. Slyusarchuk, “Theory of invertibility of periodic operators”, Mat. Zametki, 42:1 (1987),  50–59  mathnet  mathscinet  zmath; Math. Notes, 42:1 (1987), 539–544  isi
1986
20. V. E. Slyusarchuk, “On the instability of difference equations with respect to the first approximation”, Differ. Uravn., 22:4 (1986),  722–723  mathnet  mathscinet  zmath
21. V. E. Slyusarchuk, “Invertibility of nonautonomous functional-differential operators”, Mat. Sb. (N.S.), 130(172):1(5) (1986),  86–104  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:1 (1987), 83–100
1985
22. V. E. Slyusarchuk, “Invertibility of nonautonomous linear difference operators in the space of bounded functions on $\mathbf Z$”, Mat. Zametki, 37:5 (1985),  662–666  mathnet  mathscinet  zmath; Math. Notes, 37:5 (1985), 360–363  isi
23. V. E. Slyusarchuk, “Instability of differential equations with respect to the first approximation”, Mat. Zametki, 37:1 (1985),  72–77  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 41–44  isi
1983
24. V. E. Slyusarchuk, “New theorems on the instability of difference systems in the first approximation”, Differ. Uravn., 19:5 (1983),  906–908  mathnet  mathscinet  zmath
25. V. E. Slyusarchuk, “Bounded solutions of impulse systems”, Differ. Uravn., 19:4 (1983),  588–596  mathnet  mathscinet
26. V. E. Slyusarchuk, “Some additions to the theory of stability of systems in the first approximation”, Mat. Zametki, 33:4 (1983),  595–603  mathnet  mathscinet  zmath; Math. Notes, 33:4 (1983), 307–311  isi
1981
27. V. E. Slyusarchuk, “Invertibility of almost periodic $c$-continuous functional operators”, Mat. Sb. (N.S.), 116(158):4(12) (1981),  483–501  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:4 (1983), 431–446
1980
28. V. E. Slyusarchuk, “Absolute exponential stability of linear differential equations of neutral type in a Banach space”, Differ. Uravn., 16:3 (1980),  462–469  mathnet  mathscinet  zmath
29. V. E. Slyusarchuk, “Bounded solutions of non-linear elliptic equations”, Uspekhi Mat. Nauk, 35:1(211) (1980),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 235–236  isi
1979
30. V. E. Slyusarchuk, “Invertibility of differential operators in the space of infinitely differentiable functions on the line”, Differ. Uravn., 15:10 (1979),  1796–1803  mathnet  mathscinet  zmath
31. V. E. Slyusarchuk, “Strongly absolutely asymptotically stable solutions of linear differential equations with lags in a Banach space”, Differ. Uravn., 15:9 (1979),  1614–1619  mathnet  mathscinet  zmath
1978
32. V. E. Slyusarchuk, “On the question of absolute exponential stability of linear differential equations of lagging type in a Banach space”, Differ. Uravn., 14:8 (1978),  1526–1528  mathnet  mathscinet  zmath
33. V. E. Slyusarchuk, “Problem of instability in the first approximation”, Mat. Zametki, 23:5 (1978),  721–723  mathnet  zmath; Math. Notes, 23:5 (1978), 398–399
34. V. E. Slyusarchuk, “Estimates of the spectra and the invertibility of functional operators”, Mat. Sb. (N.S.), 105(147):2 (1978),  269–285  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:2 (1978), 243–258
1976
35. V. E. Slyusarchuk, “On the question of the stability of the solutions of infinite systems of differential equations”, Differ. Uravn., 12:11 (1976),  2019–2026  mathnet  mathscinet  zmath
36. V. E. Slyusarchuk, “Absolute asymptotic stability of linear differential equations with infinitely many lags in a Banach space”, Differ. Uravn., 12:5 (1976),  840–847  mathnet  mathscinet  zmath
1975
37. V. E. Slyusarchuk, “Absolute stability of the solutions of linear differential equations with time lags in Banach space”, Mat. Zametki, 18:2 (1975),  261–265  mathnet  mathscinet  zmath; Math. Notes, 18:2 (1975), 743–745
38. V. E. Slyusarchuk, “Sufficient conditions for absolute asymptotic stability of linear equations in a Banach space”, Mat. Zametki, 17:6 (1975),  919–923  mathnet  mathscinet  zmath; Math. Notes, 17:6 (1975), 552–554

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020